# SDR CA050602003

- Difficulty date: April 18, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Dhav DHC8201
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 2730 · Elevator Control System
- Part: Stop
- Part number: 85520271003
- Condition: Deteriorated
- Location: Elevator
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ABNORMAL AMOUNT OF ELEVATOR TRAVEL OBSERVED DURING FLIGHT CONTROLS RANGE OF TRAVEL CHECKS.ONE UPPER ELEVATOR STOP BUMPER ASSEMBLY MISSING AND THE OTHER UPPER ELEVATOR STOP BUMPER ASSEMBLY SPLIT.  NO DAMAGE WAS NOTED TO THE SURROUNDING STRUCTURE. BUMPERS WERE REPLACED 267 CYCLES EARLIER. ELEVATOR STOP BUMPER ASSEMBLIES REPLACED IN ACCORDANCE AMM,  AD/CF-2001-08 & AWLTR 2-20.ELEVATOR RIGGING CHECKED WITH NO PROBLEMS IDENTIFIED.  INSPECTION PER IOD REDUCED.
